Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Counting problem on wind-tree models

Angel Pardo

Geometry & Topology 22 (2018) 1483–1536
Abstract

We study periodic wind-tree models, that is, billiards in the plane endowed with 2–periodically located identical connected symmetric right-angled obstacles. We give asymptotic formulas for the number of (isotopy classes of) closed billiard trajectories (up to 2–translations) on the wind-tree billiard. We also explicitly compute the associated Siegel–Veech constant for generic wind-tree billiards depending on the number of corners on the obstacle.

Keywords
billiards, translations surfaces, periodic orbits, counting problem, Siegel–Veech constants
Mathematical Subject Classification 2010
Primary: 37D50, 37C35
Secondary: 30F30, 37A40, 37D40
References
Publication
Received: 23 May 2016
Revised: 23 January 2017
Accepted: 15 May 2017
Published: 16 March 2018
Proposed: Danny Calegari
Seconded: Anna Wienhard, Leonid Polterovich
Authors
Angel Pardo
Institut de Mathématiques de Marseille
Aix-Marseille Université
Marseille
France